C

  • Coroian, Iulia Fixed Point And Coupled Fixed Point Theorems For Multivalued Contractions With Respect To The Excess Functional [Volume 1, Issue 2, 2016, Pages 42-62]

D

  • Darvish, Vahid Convergence of general composite iterative method for infinite family of nonexpansive mappings in Hilbert spaces [Volume 1, Issue 1, 2016, Pages 16-28]

F

K

  • Karamikabir, Nasrin Proximal pairs and P-­KKM mappings [Volume 1, Issue 2, 2016, Pages 37-41]
  • Khodabakhshi, Neda An existence result for a class of nonlinear Volterra functional integral equations [Volume 1, Issue 1, 2016, Pages 1-7]
  • Khojasteh, Farshid The Study Of Manageable Functions And Approximate Fixed Point Property With Their Application [Volume 1, Issue 1, 2016, Pages 8-15]

M

  • Mamghaderi, Hamid Some common fixed point theorems for single valued mappings in G-ultrametric spaces [Volume 1, Issue 2, 2016, Pages 63-69]

O

  • Omidvari, Mehdi Best Proximity Point for Presic Type Mappings on Metric Spaces [Volume 1, Issue 2, 2016, Pages 79-83]

P

  • Parvaneh Masiha, Hashem Some common fixed point theorems for single valued mappings in G-ultrametric spaces [Volume 1, Issue 2, 2016, Pages 63-69]
  • Petrusel, Adrian An existence result for a class of nonlinear Volterra functional integral equations [Volume 1, Issue 1, 2016, Pages 1-7]
  • Petrusel, Gabriela Fixed Point And Coupled Fixed Point Theorems For Multivalued Contractions With Respect To The Excess Functional [Volume 1, Issue 2, 2016, Pages 42-62]

R

  • Rahimi, Mehdi On entropy of action of amenable groups [Volume 1, Issue 1, 2016, Pages 29-36]
  • Razani, Abdolrahman Proximal pairs and P-­KKM mappings [Volume 1, Issue 2, 2016, Pages 37-41]
  • Rezapour, Shahram On the existence of solution for a singular Riemann-Liouville fractional differential system by using measure of non-compactness [Volume 1, Issue 2, 2016, Pages 70-78]

S

  • Shabibi, Mehdi On the existence of solution for a singular Riemann-Liouville fractional differential system by using measure of non-compactness [Volume 1, Issue 2, 2016, Pages 70-78]
  • Silvestru Dragomir, Sever Convergence of general composite iterative method for infinite family of nonexpansive mappings in Hilbert spaces [Volume 1, Issue 1, 2016, Pages 16-28]